About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2012 (2012), Article ID 197385, 16 pages
http://dx.doi.org/10.1155/2012/197385
Research Article

A Note on the Newman-Unti Group and the BMS Charge Algebra in Terms of Newman-Penrose Coefficients

1Physique Théorique et Mathématique, Université Libre de Bruxelles, Campus Plaine, CP 231, 1050 Bruxelles, Belgium
2International Solvay Institutes, Campus Plaine, CP 231, 1050 Bruxelles, Belgium

Received 27 September 2012; Accepted 30 November 2012

Academic Editor: Andrei D. Mironov

Copyright © 2012 Glenn Barnich and Pierre-Henry Lambert. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Glenn Barnich and Pierre-Henry Lambert, “A Note on the Newman-Unti Group and the BMS Charge Algebra in Terms of Newman-Penrose Coefficients,” Advances in Mathematical Physics, vol. 2012, Article ID 197385, 16 pages, 2012. doi:10.1155/2012/197385